# SDR UALA2012061503295

- Difficulty date: June 14, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,160 hours, 23,027 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DOOR 4R SQUEALING FOR HALF OF FLIGHT.  HANDLE IS LOOSE ALSO MAINT TEXT: LOWER SCUFF PLATES HAVE VOIDS ON INTERIOR THROUGH EXTERIOR .5 X .375 PIECE OF SCUFF PLATE MISSING RESULTING IN AIR LEAK.  HANDLE IS OKAY.  REPAIRED SCUFF PLATE PER AMM 801.
